Lee, Oe-Sook

  • Published : 2003.07.01


We consider the generalized autoregressive model with conditional heteroscedasticity process(GARCH). It is proved that if (equation omitted) β/sub i/ < 1, then there exists a unique invariant initial distribution for the Markov process emdedding the given GARCH process. Geometric ergodicity, functional central limit theorems, and a law of large numbers are also studied.


ARCH/GARCH model;Markov chain;irreducibility;geometric ergodicity;functional central limit theorem


  1. Econometric Theory v.6 Stationarity and persistence in the GARCH(1,1) model D.B.Nelson
  2. Adv. Appl. Prob. v.22 Nonlinear time series and Markov chains D.Tjøstheim
  3. Bull. Kor Math. Soc. v.38 no.3 Strict stationarity and functional central limit theorem for ARCH/GARCH model O.Lee;J.Kim
  4. J. Econometrics v.31 Generalized autoregressive conditional heteroskedasticity T.Bollerslev
  5. Stat. and Prob. Letters v.31 The geometric ergodicity and existence of moments for a class of nonlinear time series model H.An;M.Chen;F.Huang
  6. J. Time Series Anal. v.13 A test for conditional heteroscedisticity in time series models A.K.Bera;M.L.Higgins
  7. Economitrica v.50 Autoregressive conditional heteroscedasticity with estimates of the variance of the United Kingdom inflation R.F.Engle
  8. Statistca Sinica v.4 Probabilistic properties of the β-ARCH model D.Guegan;J.Diebolt
  9. Non-linear Time Series: A Dynamical System Approach H.Tong
  10. Adv. Appl. Prob. v.30 A central limit theorem for random coefficient autoregressive models and ARCH/GARCH models A.Rudolph
  11. Markov chains and Stochastic Stability S.P.Meyn;R.L.Tweedie
  12. Stat. and Prob. Letters v.46 On probabilistic properties of nonlinear ARMA(p.q) models O.Lee
  13. J. Econometrics v.52 Stationarity of GARCH processes and of some nonnegative time series P.Bougerol;N.Picard
  14. J. Time Series Anal. v.5 ARMA models with ARCH errors A.A.Weiss
  15. J. Econometrics v.11 On a double threshold autoregressive conditional heterokedastic time series model C.W.Li;W.K.Li<253::AID-JAE393>3.0.CO;2-8
  16. J. Statist. Plann. Inference v.2 On a threshold autoregression with conditional heteroskedastic variances J.Liu;W.K.Li;C.W.Li
  17. Annals Prob. v.16 no.3 Asymptotics of a class of Markov processes which are not in general irreducible R.N.Bhattacharya;O.Lee
  18. Stochastic Processes and their Applications v.85 Extremal behavior of the autoregressive process with ARCH(1) errors M.Borkovec
  19. J. Appl. Prob. v.35 A central limit theorem for contractive stochastic dynamical systems M.Benda
  20. Z. Wahrsch. Verw. Gebiete. v.67 Convergence in distribution of products of random matrices H.Kesten;F.Spitzer
  21. Papers in Probabilit, Statistics and Analysis Criteria for rates of convergence of Markov chains with application to queueing theory, in J.F.C. Kingman and G.E.H. Reuter, eds. R.L.Tweedie
  22. Stat. and Prob. Lettrs v.30 A note on geometric ergodicity of autoregressive conditional heteroscedasticity(ARCH) model Z.Lu
  23. Stochastic Processes and their Applications v.23 The mixing property of bilinear and generalised random coefficient autoregressive models D.T.Pham
  24. Stochastic Processes and their Applications v.34 A multicative ergodic theorem for Lipschitz maps J.Elton
  25. Ann. Prob. v.24 no.2 A Liapounov bound for solutions of the Poisson equation P.W.Glynn;s.P.Meyn
  26. J. Appl. Prob. v.36 On the probabilistic properties of a double threshold ARMA conditional heteroskedastic model S.Ling
  27. J. Kor. Math. Soc. v.33 Limit theorems for Markov processes generated by iterations of random maps O.Lee

Cited by

  1. Geometric ergodicity and β-mixing property for a multivariate CARR model vol.100, pp.1, 2008,